# SDR 2014FA0000311

- Difficulty date: April 19, 2014
- Submitted: May 9, 2014
- Operation: General aviation
- Aircraft: N910DF
- Make and model: Cessna 650
- Aircraft serial: 6500081
- Aircraft time: 7,182 hours, 5,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6207009192
- Part serial: NSN
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 7,182 hours, 5,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE TAXING INTO RAMP AREA, FOLLOWING AN UNSCHEDULED ENGINE CHANGE RUN-UP.  THE AUXILIARY HYDRAULIC PUMP WAS ACTIVATED TO SET THE PARKING BRAKE.  THIS PRESSURIZED THE BACKUP PRESSURE SUPPLY TO THE RT ROLL SPOILER.  A CLOUD OF HYDRAULIC FLUID WAS OBSERVED BY THE RT WING ROLL SPOILER.  HYDRAULIC LEAK WAS HYDRAULIC LINE CHAFED BY AILERON CONTROL CABLE CAUSING A PIN HOLE IN LINE.  CONTROL CABLE HAD NO DAMAGE.  LINE REPLACED WITH NEW SECTION OF LINE SPLICED IN BY MFG PERSONNEL USING PERMASWAGE TOOLING.  AREA IS DIFFICULT TO INSPECT FOR CHAFING DUE TO LOCATION.  INSPECTED LT WING LINE FOR CHAFING AND NONE WAS FOUND.
